Parity considerations in Rogers–Ramanujan–Gordon type overpartitions

Doris D.M. Sang, Diane Y.H. Shi, Ae Ja Yee

Research output: Contribution to journalArticlepeer-review

Abstract

In 2010, Andrews investigated a variety of parity questions in the classical partition identities of Euler, Rogers, Ramanujan and Gordon. In particular, he considered the Rogers-Ramanujan-Gordon partitions with some constraints on even and odd parts. At the end of this paper, he left fifteen open questions, of which the eleventh is to extend his parity consideration to overpartitions. The main purpose of this paper is to undertake that question. In 2013, Chen, Sang and Shi derived an overpartition analogue of the Rogers–Ramanujan–Gordon theorem. Motivated by their work, we define two kinds of Rogers–Ramanujan–Gordon type overpartitions with some parity constraints on even and odd parts. We then provide the generating functions for such partitions in some cases.

Original languageEnglish (US)
Pages (from-to)297-320
Number of pages24
JournalJournal of Number Theory
Volume215
DOIs
StatePublished - Oct 2020

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Parity considerations in Rogers–Ramanujan–Gordon type overpartitions'. Together they form a unique fingerprint.

Cite this